# SDR DALA2020080902740

- Difficulty date: August 9, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N107DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50026
- Aircraft time: 3,584 hours, 1,629 cycles
- Engine: Pwa PW1519G
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Strip
- Condition: Broken
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING W/C 2620-01223-01B, FOUND ENG SIDE TORQUE STRIP BROKEN. C/W CLEANING AND TORQUE PROCEDURES OF HOSE ASSY IAW W/C 2620-01223-01B. NO OTHER DAMAGE. OK FOR SERVICE.
